On categorical equivalence of finite p-rings

Kalle Kaarli and Waldhauser Tamás: On categorical equivalence of finite p-rings.
COMMUNICATIONS IN ALGEBRA, 49 (4). pp. 1437-1450. ISSN 0092-7872 (2021)

[thumbnail of 2020_3.pdf] Text
2020_3.pdf - Accepted Version

Download (316kB)
Item Type: Journal Article
Journal or Publication Title: COMMUNICATIONS IN ALGEBRA
Date: 2021
Volume: 49
Number: 4
Page Range: pp. 1437-1450
ISSN: 0092-7872
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31733079
DOI azonosító: https://doi.org/10.1080/00927872.2020.1837850
Date Deposited: 2023. Aug. 30. 08:26
Last Modified: 2023. Aug. 30. 08:26
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/28140

Actions (login required)

View Item View Item


Downloads per month over past year